# SDR DALA2021111106942

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 86,928 hours, 34,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 FUSELAGE,EXISTING REPAIR WERE DISCOVERED WHILE WORKING RADOME WORKCARD, INTERFERENCE WITH THE RADOME ADAPTER RING INSTALLATION. CORRECTIVE ACTION: COMPLIED WITH ERA 595360-14 REV ORIGINAL. (2013707)
